Skip to Content

Has anyone ever had low blood pressure along with really tired and dizziness?

Responses (2)

Anonymous 26 Aug 2011

trudy, sorry no one has answered you, I just saw your post. My huband had this awhile back, but he was on b/p meds so we stopped them. I hope you have gone to the doc by now because thats what you need to do. Low b/p can be very serious too. Please let me know what happened. I'm so sorry no on ever answered you. Von-1

trudyvlee 12 Oct 2011

von-1, I did go to the doc and he did lower my bp med's I was taking for mvp and palpatations. That seemed to work, it is now back up to normal. Thank you so much for your concern and writing back to me. Trudy

Anonymous 12 Oct 2011

Trudy, you are evry welcome, and glad you are better. Von

caringsonbj 26 Aug 2011

Dear trudyvlee:
I too apologize for you not getting an answer prior to now.. there is a reason for your low Blood pressure my mom had it so bad that she went to the doctor every day for several weeks and took shots she was also terribly anemic, I can't say that this is the cause of your problem but you need to be evaluated in order to find out what it is and rule out other problems. I don't mean to overconcern you I just want the very best for you! PS since I don't know whether you are on medications for high BP then I can't say that is the cause. and I am not saying this just want the very best for you

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions